# SDR AALA20060674

- Difficulty date: September 9, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEATS 16D, 17D, AND 28D HAVE MISSING LENS.  SEAT 27D HAS WRONG LENS.  REPLACED EMERGENCY LIGHT LENS AT 16D, 17D, AND 28D AND REPLACED CORRECT LENS FOR SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
